I'm currently taking sustanon 250, my last injection will be on the 3rd of March. So I'm only one and a half weeks in at the moment.
My question is, would it be alright to go on holidays (Fiji) for roughly 5 days, from the 4th of March, the day after my last injection? Or would this be a dumb idea?
I will be waiting 3 weeks from the end of my cycle until I start PCT, so I won't be taking anything for that period obviously.
I figured if I went on holidays for 5 days, following my last injection, I should still have a lot of testosterone in my system and therefore as long as I train and diet hard when I get back, I shouldn't be at risk of losing any gains as a result of the holidays.
Please tell me if this is a stupid idea though. The holiday was not my idea, and I can choose not to go on it and will choose not to go if it will effect my gains. That being said, if it won't effect my gains, of course I'd want to go!
Also, would I be at risk of getting any side effects for the week after my last injection? Gyno, Acne, or anything like that?
Thanks in advance!